Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Consumed ipill after periods, taken second ipill, withdrawal bleeding. Causes for delayed periods?

hi... I had a ipill 7 days after my regular period on (29th july till 3rd august) and consumed one more ipill 4 days after consuming the first one.. I had a withdrawal bleeding on 14th august for 3 days continuously... I got my HCG ( blood ) pregnancy test done on 11september and it is negative... my periods are very regular and I am worried now what is exactly wrong... Please give guidance as to what can be done
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I pills contains hormone.By taking it twice you have cause hormonal imbalance.
This has changed your cycle.
As your blood HCG test shows negative result there is no chance of pregnancy.
Just wait for your periods to come.
If you are sexually active don't take i pills it is not a contraceptive method.
Take birth control pills.This is a more reliable measure for birth control.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor